# SDR CAL951131

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33202
- Make and model: Boeing 737130
- Aircraft serial: 19019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Part time: 66,090 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND STA 727 RT CHORD CRACKED AT STR 18A.  THE CRACK WAS LOCATED AT BOTH FORWARD AND AFT FASTENERS AND TOTALED 1 INCH IN LENGTH.  THE CRACKED CHORD SEGMENT WAS REMOVED AND REPLACED IAW EA 5310-01638 AND BOEING DWG 65C33722.  (X)
